RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1968, Volume 2, Issue 1, Pages 64–89 (Mi faa2756)  

This article is cited in 31 scientific papers (total in 33 papers)

Markov partitions and $C$-diffeomorphisms

Ya. G. Sinai


Full text: PDF file (2946 kB)

English version:
Functional Analysis and Its Applications, 1968, 2:1, 61–82

Bibliographic databases:

Received: 20.10.1967

Citation: Ya. G. Sinai, “Markov partitions and $C$-diffeomorphisms”, Funktsional. Anal. i Prilozhen., 2:1 (1968), 64–89; Funct. Anal. Appl., 2:1 (1968), 61–82

Citation in format AMSBIB
\Bibitem{Sin68}
\by Ya.~G.~Sinai
\paper Markov partitions and $C$-diffeomorphisms
\jour Funktsional. Anal. i Prilozhen.
\yr 1968
\vol 2
\issue 1
\pages 64--89
\mathnet{http://mi.mathnet.ru/faa2756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=233038}
\zmath{https://zbmath.org/?q=an:0182.55003}
\transl
\jour Funct. Anal. Appl.
\yr 1968
\vol 2
\issue 1
\pages 61--82
\crossref{https://doi.org/0.1007/BF01075361}


Linking options:
  • http://mi.mathnet.ru/eng/faa2756
  • http://mi.mathnet.ru/eng/faa/v2/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Alekseev, “Invariantnye markovskie podmnozhestva diffeomorfizmov”, UMN, 23:2(140) (1968), 209–210  mathnet  mathscinet  zmath
    2. V. M. Alekseev, “Perronovskie mnozhestva i topologicheskie tsepi Markova”, UMN, 24:5(149) (1969), 227–228  mathnet  mathscinet  zmath
    3. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    4. G. A. Margulis, “Certain measures associated with $U$-flows on compact manifolds”, Funct. Anal. Appl., 4:1 (1970), 55–67  mathnet  crossref  mathscinet  zmath
    5. B. M. Gurevich, “Invariant measure with maximal entropy for a U-diffeomorphism”, Funct. Anal. Appl., 4:4 (1970), 282–289  mathnet  crossref  mathscinet  zmath
    6. R. V. Plykin, “The topology of basis sets for Smale diffeomorphisms”, Math. USSR-Sb., 13:2 (1971), 297–307  mathnet  crossref  mathscinet  zmath
    7. A. N. Livshits, “Cohomology of dynamical systems”, Math. USSR-Izv., 6:6 (1972), 1278–1301  mathnet  crossref  mathscinet  zmath
    8. A. N. Livshits, “O gomologiyakh dinamicheskikh sistem”, UMN, 27:3(165) (1972), 203–204  mathnet  mathscinet  zmath
    9. Ya. G. Sinai, “Gibbs measures in ergodic theory”, Russian Math. Surveys, 27:4 (1972), 21–69  mathnet  crossref  mathscinet  zmath
    10. A. B. Kramli, “Geodezicheskie potoki na kompaktnykh rimanovykh poverkhnostyakh bez fokalnykh tochek”, UMN, 27:5(167) (1972), 245–246  mathnet  mathscinet  zmath
    11. V. T. Perekrest, “Ob eksponentsialnom peremeshivanii v U-sistemakh”, UMN, 29:1(175) (1974), 181–182  mathnet  mathscinet  zmath
    12. A. A. Brudno, “Topologicheskaya entropiya i slozhnost po A. N. Kolmogorovu”, UMN, 29:6(180) (1974), 157–158  mathnet  mathscinet  zmath
    13. L. A. Bunimovich, “On a class of special flows”, Math. USSR-Izv., 8:1 (1974), 219–232  mathnet  crossref  mathscinet  zmath
    14. Yu. I. Kifer, “On small random perturbations of some smooth dynamical systems”, Math. USSR-Izv., 8:5 (1974), 1083–1107  mathnet  crossref  mathscinet
    15. Yu. I. Ustinov, “Ergodic properties of expanding mappings of one-dimensional complexes”, Russian Math. Surveys, 34:1 (1979), 245–246  mathnet  crossref  mathscinet  zmath
    16. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. V. M. Alekseev, “Final motions in the three-body problem and symbolic dynamics”, Russian Math. Surveys, 36:4 (1981), 181–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Russian Math. Surveys, 45:1 (1990), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Markov partitions for two-dimensional hyperbolic billiards”, Russian Math. Surveys, 45:3 (1990), 105–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Statistical properties of two-dimensional hyperbolic billiards”, Russian Math. Surveys, 46:4 (1991), 47–106  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. A. M. Vershik, “Arithmetic isomorphism of hyperbolic toral automorphisms and sofic shifts”, Funct. Anal. Appl., 26:3 (1992), 170–173  mathnet  crossref  mathscinet  zmath  isi
    22. V. I. Bakhtin, “A direct method of constructing an invariant measure on a hyperbolic attractor”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 207–227  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    23. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Russian Math. Surveys, 47:1 (1992), 191–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. V. A. Volevich, “Construction of an analogue of Bowen–Ruelle–Sinai (measure for a multidimensional lattice of interacting hyperbolic mappings”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 347–363  mathnet  crossref  mathscinet  zmath  isi
    25. V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. I”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 247–279  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    26. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    27. D. I. Dolgopyat, “Averaging and invariant measures”, Mosc. Math. J., 5:3 (2005), 537–576  mathnet  mathscinet  zmath
    28. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    29. E. A. Sataev, “Invariant measures for singular hyperbolic attractors”, Sb. Math., 201:3 (2010), 419–470  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. E. A. Sataev, “Mixing and eigenfunctions of singular hyperbolic attractors”, Sb. Math., 206:4 (2015), 572–599  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    32. G. K. Savvidi, “Anosov C-systems and random number generators”, Theoret. and Math. Phys., 188:2 (2016), 1155–1171  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    33. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Sistemy Morsa–Smeila i topologicheskaya struktura nesuschikh mnogoobrazii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 5–40  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:601
    Full text:229
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019